MathSciNet Relay Station
MathSciNet bibliographic data
MR1350659 (96i:62021) 62F15
Garthwaite, Paul H.; Yu, Ke Ming; Hope, Peter B. Bayesian analysis of a multiple-recapture model. Comm. Statist. Theory Methods 24 (1995), no. 9, 2229–2247.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement